Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed operators with closed range


Author: J. T. Joichi
Journal: Proc. Amer. Math. Soc. 11 (1960), 80-83
DOI: https://doi.org/10.1090/S0002-9939-60-99993-7
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. E. Browder, Functional analysis and partial differential equations, I, Math. Ann. vol. 138 (1959) pp. 55-79. MR 0107818 (21:6540)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, vol. 1, New York, Interscience, 1958.
  • [3] I. C. Gohberg and M. G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk vol. 12 (1957) pp. 43-118 (Russian). MR 0096978 (20:3459)
  • [4] G. C. Rota, Extension theory of differential operators, I, Comm. Pure Appl. Math. vol. 11 (1958) pp. 23-65. MR 0096852 (20:3334)
  • [5] B. Sz.-Nagy, On the stability of the index of unbounded linear transformations, Acta Math. Acad. Sci. Hungar. vol. 3 (1952) pp. 49-52. MR 0052038 (14:564f)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-60-99993-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society